# SDR 2001UALA02102

- Difficulty date: October 8, 2001
- Submitted: October 17, 2001
- Operation: Air carrier
- Aircraft: N327UA
- Make and model: Boeing 737322
- Aircraft serial: 24147
- Aircraft time: 41,192 hours, 22,117 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 12R AT STA 344 SHEAR TIE CRACKED AFT OF DOOR R1 CENTER LINE.  MAJOR REPAIR ACCOMPLISHED.  REPLACED THE SHEAR TIE AT STRINGER 12R STA 344.
